# SDR RAAA00B1002

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT FWD EMERGENCY EXIT LIGHT ON DURING TAXI WILL NOT RESET.  REPLACED EMERGENCY ID LIGHT.
